VOL. 24 · NO. 5 | October, 2020
 
VIEW ALL ABSTRACTS +
Articles
Bumkyu Cho
Taiwanese J. Math. 24 (5), 1045-1072, (October, 2020) DOI: 10.11650/tjm/200202
KEYWORDS: traces of singular moduli, $\Gamma$-equivalence, $\Gamma$-reduced forms, 11F03
Joshua Harrington, Lenny Jones
Taiwanese J. Math. 24 (5), 1073-1090, (October, 2020) DOI: 10.11650/tjm/200201
KEYWORDS: Monogenic, irreducible, composition, 11R04, 11R09
Jheng-Huei Lin
Taiwanese J. Math. 24 (5), 1091-1105, (October, 2020) DOI: 10.11650/tjm/191105
KEYWORDS: prime GPI-ring, PI-ring, (X-inner) Jordan $\tau$-derivation, anti-automorphism, functional identity, maximal symmetric ring of quotients, 16R60, 16N60, 16W10, 16W25
Davide Frapporti, Christian Gleissner
Taiwanese J. Math. 24 (5), 1107-1115, (October, 2020) DOI: 10.11650/tjm/191104
KEYWORDS: threefolds of general type, Canonical map, finite group actions, 14J30, 14L30
Zengyan Si, Qingying Xue, Pu Zhang
Taiwanese J. Math. 24 (5), 1117-1138, (October, 2020) DOI: 10.11650/tjm/200101
KEYWORDS: multilinear maximal square functions, multilinear square functions, iterated commutators, 42B25, 47G10
Masaya Kawamura
Taiwanese J. Math. 24 (5), 1139-1152, (October, 2020) DOI: 10.11650/tjm/191202
KEYWORDS: almost Hermitian metric, parabolic evolution equation, Chern connection, 53C44, 53C55, 53C15
Sarika Goyal
Taiwanese J. Math. 24 (5), 1153-1177, (October, 2020) DOI: 10.11650/tjm/200206
KEYWORDS: Nonlocal problem, Fučik spectrum, resonance, nonresonance, Saddle point theorem, 35A15, 35B33, 35H39
Soh Edwin Mukiawa, Cyril Dennis Enyi
Taiwanese J. Math. 24 (5), 1179-1204, (October, 2020) DOI: 10.11650/tjm/191106
KEYWORDS: global attractor, exponential attractor, Timoshenko system, thermoelasticity, 35B35, 35B40, 37L05, 37L30
Yang Liu
Taiwanese J. Math. 24 (5), 1205-1228, (October, 2020) DOI: 10.11650/tjm/200207
KEYWORDS: incompressible nematic liquid crystal flow, strong solutions, vacuum, Exponential decay, 76A15, 35B65, 35Q35
Yutian Lei
Taiwanese J. Math. 24 (5), 1229-1248, (October, 2020) DOI: 10.11650/tjm/200302
KEYWORDS: Landau-Lifshitz-Schrödinger equation, uniform estimate, heat flow of harmonic map, 35B40, 35K51, 35Q55
Gui Bao, Tingzhi Cheng
Taiwanese J. Math. 24 (5), 1249-1258, (October, 2020) DOI: 10.11650/tjm/191102
KEYWORDS: quasilinear, Schrödinger equation, dual approach, sublinear, 35J20, 35J62
Zeze Zhang, Hongchan Zheng, Weijie Song, Baoxing Zhang
Taiwanese J. Math. 24 (5), 1259-1281, (October, 2020) DOI: 10.11650/tjm/200303
KEYWORDS: ternary non-stationary subdivision, combined scheme, convergence, exponential polynomial generation/reproduction, approximation order, 65D17, 26A18, 39B12
Vu Thi Huong, Jen-Chih Yao, Nguyen Dong Yen
Taiwanese J. Math. 24 (5), 1283-1306, (October, 2020) DOI: 10.11650/tjm/200203
KEYWORDS: optimal economic growth model, finite horizon optimal control problem, state constraint, optimal process, maximum principle, 91B62, 49J15, 37N40, 46N10, 91B55
Back to Top